MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS PROLACTIN II; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

ROCHE DIAGNOSTICS ELECSYS PROLACTIN II; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Catalog Number 07027737190
Medical Device Problem Codes Incorrect Measurement (1383); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A general reagent or analyzer issue can be excluded, as qc was acceptable.No information about a possible polyethylene glycol (peg) treatment of the sample was provided, and therefore, this mandatory action for "unexpected high sample results" was missing.The product labeling states: "in case of implausible high prolactin values, a precipitation by polyethylene glycol (peg) is recommended in order to estimate the amount of the biological active monomeric prolactin.See section "sample pretreatment by polyethylene glycol (peg) precipitation" for further details." the investigation did not identify a product problem.The cause of the event was consistent with a preanalytic issue (missing peg treatment/missing macro prolactin assessment) at the customer site.Preanalytics are within the customer's responsibility.
 
Additional Manufacturer Narrative
The cobas pure e 402 analytical unit serial number was (b)(6).The qc was acceptable.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with elecsys prolactin ii assay on a cobas pure e 402 analytical unit.Initial result: 60.4 ng/ml.The customers sent the sample to another laboratory using siemens, and the 1st repeat result was 40.5 ng/ml.The customer then repeated the sample 3 times, and the repeat results were 60.1 ng/ml, 60 ng/ml, and 60.8 ng/ml.No questionable results were reported outside the laboratory.

Brand Name
ELECSYS PROLACTIN II
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24207525
Report Number1823260-2026-00309
Device Sequence Number5509537
Product Code CFT
UDI-Device Identifier04015630940097
UDI-Public04015630940097
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K964748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07027737190
Device Lot Number899360
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown